# SDR USAA2010030390483

- Difficulty date: February 9, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON STRAP BETWEEN BS 787 TO BS 847, S25R.  REPLACED STRAP BETWEEN BS 787 TO BS 847, S25R IAW B737 SRM 51-10-02.
